# SDR 98ZZZX3585

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N603PA
- Make and model: Beech B90
- Aircraft serial: LJ403
- Engine: Pwa PT6A20
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Turbine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

IN-FLIGHT, ENGINE POWER LOSS.  LT ENGINE SLOWED AND LOST POWER.  PILOT FEATHERED PROPELLER.  FLIGHT LANDED WITHOUT INCIDENT.  ENGINE REMOVED.  ENGINE, SN PCE21765, PT6A-20, DISASSEMBLED.  BEARING NR 2 FOUND FAILED.  BEARING EXAMINED FOR LUBRICATION STARVATION.  NO EVIDENCE OF LACK OF LUBRICATION.  ENGINE TOTAL TIME AT FAILIURE 11,445.0 HOURS.  TIME SINCE ENGINE OVERHAUL 2,725.4 HOURS.  BEARING TIME UNKNOWN.
